# SDR CA990715015

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 06827M601
- Condition: Leaking
- Location: Fuel System
- Part time: 1,422 hours
- Component: Aeroquip, 60100110D008
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT PARKED FOR 5 MONTHS.  ON INSPECTION, NOTED THAT FUEL WAS RUNNING DOWN STRUT.  FUEL WAS NOTED COMING FROM STEEL BRAIDED LINE.  TYPE 601 LINE MFD 2Q90.
